Me and my boyfriend had sex on September 14, we had a little accident. The condom broke. He's not even sure if he came inside me, but I took plan B 15 minutes after the accident. I haven't felt any side effects yet. My last period was on September 4th, and when this accident happened I was not in my fertile window yet. is it possible to be pregnant?
You don't have to have side effects, they don't mean anything. The only way you can take it too soon is if you take it before sex.
I agree with the first answer, that as long as you take it after the accident, the sooner, the better.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2013 • 1 answer
Updated 15 Dec 2014 • 1 answer
Updated 2 Nov 2015 • 2 answers
Updated 30 Apr 2017 • 1 answer
Updated 2 Aug 2018 • 1 answer